# SDR DHL200070957D

- Difficulty date: July 6, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE BODY FAIRING FOR THE NR 4 JACK SCREW AND ELEPHANT EAR FAIRING IS CRACKED AND FASTENERS ARE MISSING OR COMING LOOSE AT FWD END, LOCATED JUST AFT OF BS 950.  INSTALLED FIBERGLASS OVERLAY REPAIR PER SRM 51-40-8.  SANDED AND PAINTED PER SRM 51-20-0.
